# SDR DALA2020030501648

- Difficulty date: March 3, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 1514406) CORROSION ON FLOOR STRINGERS (8EAS) FROM STA 1469 TO 1471 BTW RBL 16 TO LBL 16 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: CORROSION LEVEL 2. REPAIRED PER B757-200 SRM 53-00-53 -2R-1, REPAIR 1.
